# SDR 99UAL900260

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin
- Component: Sundstrand, TSK56697
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE IN AUTO OR STANDBY.  RETURNED TO DEN.  *S/D*  REPLACED FLOW CONTROL VALVE.
